CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Ergodicity of the 2D Navier-Stokes equations with degenerate multiplicative noise 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 1, 页码: 97-118
Authors:  Dong, Zhao;  Peng, Xu-hui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
tochastic Navier-Stokes equation  asymptotically strong Feller property  ergodicity  
Markov selection and W-strong Feller for 3D stochastic primitive equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 10, 页码: 1873-1900
Authors:  Dong, Zhao;  Zhang, RangRang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
primitive equations  Markov selection  W-strong Feller